• Welcome to Autism Forums, a friendly forum to discuss Aspergers Syndrome, Autism, High Functioning Autism and related conditions.

    Your voice is missing! You will need to register to get access to the following site features:
    • Reply to discussions and create your own threads.
    • Our modern chat room. No add-ons or extensions required, just login and start chatting!
    • Private Member only forums for more serious discussions that you may wish to not have guests or search engines access to.
    • Your very own blog. Write about anything you like on your own individual blog.

    We hope to see you as a part of our community soon! Please also check us out @ https://www.twitter.com/aspiescentral

Help

Pirina

Active Member
V.I.P Member
Can someone please help me get rid of the adds? They’re popping up all over the screen while I’m trying to figure out how to navigate this site. It’s distracting and driving me nuts. I’m new here so I’m not sure if this is normal or if there’s a way to get rid of them. I’m not trying to be rude but this is frustrating me. Well at least I finally found this place here where I can ask for help and maybe someone will see it. Also there’s some flickering on the screen. I guess it’s the adds under my letters causing the flickering. If the adds go away the flickering might stop. Once again I’m sorry if I seem rude and I don’t mean to I just need help with this problem. Thank you
 

Pirina

Active Member
V.I.P Member
How do I become a VIP member? I can’t find anything with adds covering everything
 

Nitro

Admin/Immoral Turpitude
Staff member
Admin
V.I.P Member
Your profile says you already are a VIP member.
Try logging out and back in again.
 

Forest Cat

Well-Known Member
V.I.P Member
I sent you a VIP membership so you don't have to deal with the ads. :)
I hope it makes the forum experience more pleasant.
 
Last edited:

grommet

Well-Known Member
Can someone please help me get rid of the adds? They’re popping up all over the screen while I’m trying to figure out how to navigate this site. It’s distracting and driving me nuts. I’m new here so I’m not sure if this is normal or if there’s a way to get rid of them. I’m not trying to be rude but this is frustrating me. Well at least I finally found this place here where I can ask for help and maybe someone will see it. Also there’s some flickering on the screen. I guess it’s the adds under my letters causing the flickering. If the adds go away the flickering might stop. Once again I’m sorry if I seem rude and I don’t mean to I just need help with this problem. Thank you
If you use AdBlock, you will not see the ads but I think the ads help pay for the site.
 

New Threads

Top Bottom